MAUDE Adverse Event Report: MEDTRONIC, INC. IS-1 BI LEAD TO IS-1 BI IPG - PERMANENT LEAD EXTENSION KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. IS-1 BI LEAD TO IS-1 BI IPG - PERMANENT LEAD EXTENSION KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 6984M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products - model: 506852, lead; implanted: (b)(6) 1999, model: d314drg, implantable cardioverter defibrillator (icd); implanted: (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that erosion occurred.It was unknown if the erosion was due to the lead or the lead extender.The implantable cardioverter defibrillator (icd) system was explanted and replaced with a pacing system as the patient no longer met criteria for a tachy device.No further patient complications have been reported as a result of this event.

Brand Name
IS-1 BI LEAD TO IS-1 BI IPG - PERMANENT LEAD EXTENSION KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8578693
Report Number2182208-2019-00836
Device Sequence Number1537499
Product Code DTD
UDI-Device Identifier00681490153621
UDI-Public00681490153621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K915724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/14/2005
Device Model Number6984M
Device Catalogue Number6984M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-25, LEAD / 6721S-50, LEAD / 6721M-50, LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR